# SDR CALA2025032603201

- Difficulty date: March 22, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 77,862 hours, 32,134 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5227902620500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FWD EMER. EXIT FWD FRAME CRACKED.  REMOVED AND REPLACED FWD FRAME AT LEFT HAND FWD EMERGENCY EXIT DOOR IAW A320 SRM 51-21-11-911-001. WPB V947030. REMOVED AND REPLACED FWD FRAME AT LEFT HAND FWD EMER EXIT DOOR I AW A320 SRM 51-42-11-911-001.
